Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

chloelauraa

Member
  • Total Reviews

    0
  • Content Count

    100
  • Joined

  • Last visited

  • Days Won

    1

chloelauraa last won the day on November 19 2012

chloelauraa had the most liked content!

Community Reputation

4 Neutral

2 Followers

About chloelauraa

  • Rank
    Member

Profile Information

  • Gender
    Female
  1. Thanks a lot! Well I'm on a really low dose because my body wasn't handling it very well, so I'm on 20 one day and 10 the next and so on. SO unfortunately I have a while to go yet! My red marks have got lighter ever since I stopped breaking out daily, but my parents said that they've noticed a real improvement over this last month or so I think it's because I haven't had a spot for about that long!
  2. Helllooo! So it's been a really long time! I'm in my third month now, and still on quite a low dose. I'll probably bump up next month though Which should hopefully speed the whole process up a bit!! I had an initial breakout, but nothing horrific. BUT -touchwood- I haven't had a proper spot in about 3 weeks!! Which is AMAZING! I remember the panic I felt when I would see a tiny new red mark on my face and feel the bump leading to a new spot....horrible. Not knowing how big it'll be and ho
  3. Try not to worry too much about your hair, it's probably just because it's a bit dry or something?
  4. Hey carlyanne, thanks a lot! Acne definitely does affect your life in a horrible way, I remember when I had the worst breakout of my life and all I could think about was my face, I literally dreaded getting up in the morning to look in the mirror. It. Was. AWFUL. Amongst the worst feelings I have ever had in my life! Even though I've been hit fairly hard with the side effects on a low dosage (which is a bit worrying seeing as I have to bump up next month :s) I just have to remember how awful I
  5. I know what you mean about the lips, mine aren't too bad but they look quite crusty and gross haha I have a really bad habit of picking at them when they're dry though and when I'm in public I do it sub consciously, must look sooo weird haha!
  6. Just try to think of the end result!! In 6 months (or however long your course is) you'll be looking back at this totally clear and it'll all be worth it!
  7. Hey everyone, thanks for the kind words and support! ughhhhh & tezza: You're both right, I am definitely more aware of it and more paranoid! I have made myself stop worrying about it and I feel a lot better, I don't think as many are falling out now ! Touchwood haha! I broke out in two clusters of very purple gross spots but it's whatever really, I don't mind so much now that I know this won't be for an indefinite time! I'll take pictures tomorrow, they're a little worse than last week
  8. Thanks for the replies! I mean, I seem to bit hit pretty bad with these side effects at such a low dose :S Maybe it's because I'm a bit underweight? Anyway, today was my derm appointment, my blood tests were fine which is good. She hasn't upped my dosage because of the hair loss and she said if I notice it getting worse I can come off. I'm hoping it'll slow down, the last couple of days have been okay regarding it, so....fingers crossed. I'm trying not to stress too much because that could h
  9. ALMOST A MONTH So, kinda bad news I guess.....I'm pretty damn positive my eyelashes and eyebrows are falling out a fair bit more than usual....and it seems that my hair is taking a while to grow back when usually my hair grows quite quickly. I've started taking more biotin (I wasn't taking much before because my mum said she was worried I'd overload my system) but yeah, that's only been for two days. I'm also a bit nervous that this could cause more acne because I've heard it can in some peop
  10. Haha it's pretty normal to have to put lipbalm on a hell of a lot!! I use something called Bag Balm, this may sound a little weird and kinda disturbing, but it was originally formulated for cow's udders o____O HAHA, but now people use it for all sorts of things, calluses, lips, burns, babies butts etc. It smells kinda weird but you get used to it, other people may not though haha so I only put it on at night and when I'm gunna be at home all day. I only have to apply it a couple of times a day!
  11. Hey! I wouldn't worry, I think I'm just being a bit paranoid haha! And I was rubbing my eyes way too much I think :s Same here! I can't even enjoy wearing pretty clothes cause all I can think about is my skin So I totally know what you mean. I don't thank god! My headaches went away on around the 4/5th day? I still get a little one here and there but they just feel like normal headaches. The ones I knew were the accutane kinda switched areas often and throbbed a bit. My skin, touchwood, hasn
  12. Thank you for the reassuring words!! I really do need to calm down, it's probably and hopefully the same amount I was losing before, but because I'm so aware of it now, I'm panicking. I probably didn't even notice how much fell out before I started taking this, in fact I know I didn't because I can't even remember haha! Thanks again, I'll try and be calmer about it
  13. Almost 3 weeks I don't know if I'm just being paranoid, but I SWEAR my eyelashes and eyebrow hairs are falling out more than usual!! I have no idea how much they fell out before accutane though so I could just be noticing it more, because I was paranoid about this happening when I was reading about the side effects and stuff.....But I don't remember them falling out this much I'm so stressed about it, which probably isn't helping..... it's like 1-3 eyelashes and 1-3 eyebrow hairs a day....w
×